advertisement
Question
Posted by: me | 2010-06-29

help

i was on talomil and did not have any libido now i am on molipaxon(spelling) and i also drink Yasmin what can i take to boost my libido i am getting married next year in january? Pleae help

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberDoc

Hallo Me
Molipaxin usually does not cause supression of libido.Yasmin could be the culprit - maybe discuss with your doctor to change to another brand or kind of contraception.
Dr Bets

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

1
Our users say:
Posted by: Cyberdoc | 2010-06-29

Hallo Me
Molipaxin usually does not cause supression of libido.Yasmin could be the culprit - maybe discuss with your doctor to change to another brand or kind of contraception.
Dr Bets

Reply to Cyberdoc

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement